# SDR JJBA20250408045

- Difficulty date: April 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, SKIN AROUND HANDLE CRACKED. REPAIR DOUBLER ON CARGO DOOR EXTERNAL SKIN, AROUND HANDLE HOUSING CUTOUT
